Jump to content

LilyLoves: Hello , my intro..


LilyLoves

Recommended Posts

Hi there, I'm a 36 yo F,

I never wanted to start taking AD. But after a bad breakup, I was in a bad place and it was something that I felt I needed to try. I can't remember in the beginning what I tried and didn't work, but I ended up on Cipralex , and it did work and pull me out of my slump. 10 years later I was on 20mg of Cipralex (tried a few times to go off, always with annoying symptoms ending with a mental breakdown..and back on I went.

After I while I felt numb and uninterested in every aspect of my life(at 20mg). I wasn't sad, but I wasn't happy. I called it my numb bot stage.

I went to my doctors last year, and she suggested I reduce the Cipralex and try adding Wellbutrin (I'm also a smoker).

At 300mg of Wellbutrin my anxiety started to creep back into my life. At this point I switched doctors , because I wasn't feeling that my currant doctor was supporting me enough.

My new doctor took me down to 150mg Wellbutrin with the existing 10mg Cipralex.

I've started counselling and am on a waiting list for a psych evaluation.

I want to get off all of my antidepressants. Cipralex was hard enough, so I came online to see what was involved in getting of of Wellbutrin. I'm very nervous now and angry that I even started taking the Wellbutrin, it seems even more complicated to wean yourself off then cipralex,

 

A bit of background , I suffered a concussion in July and have been off work since then. I've lost a lot since then, my relationship, my independence, my job, I had to move. And I've been very alone through all of this. I was having trouble sleeping and my doctor prescribed me trazodone, which I read is another anti depressant.

I'm so discouraged that doctors just keep adding on more pills ... Don't they realize how much people suffer trying to get off these pills.

I'm seeing my Dr on the 24th, to discuss weaning off the Wellbutrin. I haven't stated the trazodone.

Big love to all on their journeys ❤️????❤️????❤️????❤️????

2006 started Cipralex

2012 at 20mg Cipralex various attempts to cut back/get off , always become depressed and suffer withdrawal symptoms.

2015 feeling incredibly numb and apathetic DR adds 150mg bupropion , increase to 300 mg. gave me increased anxiety.

2016-current 10mg Cipralex, 150 mg bupropion.

Link to comment
  • Moderator Emeritus

Hello LilyLoves,

 

I'm sorry things have been so hard for you.  We are very similar in age, and I fully understand how easy it is to be in such a difficult place that you end up believing antidepressants are something we really ought to try.  It's like someone set a trap for us.  

 

Don't take that Trazodone!  Your Central Nervous System is already knocked around, and adding further drugs will not help it to settle down.  Each time you make a change in drug, or reduce or increase amounts, your CNS gets further destabilised.  Thanks for your signature - could you add some more detail/dates so we can see when your last changes were? 

 

Step 1 is getting stabilised.  Step 2 will be tapering one drug at a time - we recommend a gentle taper, reducing by no more than 10% of your current dose each month.  This allows your brain time to adjust as you go, and lessens any withdrawal.

 

Tapering Multiple Drugs - which to taper first?

Tips for Tapering Wellbutrin

Tips for Tapering Cipralex

 

In the mean time you may like to try Fish oil and Magnesium which many people find useful during withdrawal.

 

Keep it Simple; Keep it Slow; Keep it Stable

Non-Drug Techniques to cope with emotional symptoms.

Symptom Checklist

 

Have a read of those and then you can come back to this thread to discuss things further.  This can be your journal to record your tapering and healing progress, and to ask questions. 

 

Welcome to SA,

Karen

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Hi Karen B ,

Thanks so much for taking the time to write. I have and will not take the trazodone.

I've been very down this week becuse of isolation, and concussion issues, so I've missed a dose or two of my medication. All this to say things are a little off centre at the moment and not the right time to try and taper. But it's in my future for sure.

I'm happy to have found this place to know it's here and that I'm not alone. It's an amazing resource.

I will update my signature and read up more.

 

Thanks ❤❤❤❤

Melissa

2006 started Cipralex

2012 at 20mg Cipralex various attempts to cut back/get off , always become depressed and suffer withdrawal symptoms.

2015 feeling incredibly numb and apathetic DR adds 150mg bupropion , increase to 300 mg. gave me increased anxiety.

2016-current 10mg Cipralex, 150 mg bupropion.

Link to comment
  • Moderator Emeritus

Sounds good Lilyloves,

 

It can take anything from a few days to a few weeks to restabilise after missing doses.  Can you get some sort of system in place to ensure you don't miss any more?  Alarm clocks, notes on the kitchen bench or your pillow - anything to keep you in a pattern. 

 

And yes, do keep reading.  Information is power!  You'll get there in good time.

Karen

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy